# SDR SWIA200413718

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 1,767 hours, 1,538 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Obstructed
- Location: Rt Xfer Ejector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SITTING ON GROUND, FUEL TRANSFERS FROM MAIN TANKS TO CENTER TANK.  REMOVED OBSTRUCTION IN RIGHT TRANSFER EJECTOR PUMP.  OPERATIONAL CHECK GOOD IAW 28-13-01.
